MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537260
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation finding of pancreatic stent kinked.Block h11: an advanix pancreatic stent was returned for analysis.Visual examination of the returned device identified that the stent was kinked.No other damages were noted.Product analysis confirmed the reported event of stent failure to deploy.The investigation concluded that the reported event and additional observed damage were most likely caused because the instructions for use (ifu) were not followed.It was reported that the barb flap cover was not used to insert the device through the biopsy cap.However, per the ifu, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." therefore, the most probable root cause is failure to follow instructions.A labeling review was performed, and from the information available, the device was used in a manner inconsistent with the ifu/product label.The ifu contains detailed device information and instructions for the device use and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted to treat a malignant pancreatic duct stricture in the pancreatic duct head region during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent failed to deploy.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.Per the ifu, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the user did not follow the instructions for use (ifu).Note: this event has been deemed a reportable event based on the investigation finding of stent kinked.Please see block h11 for full investigation details.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23638985
Report Number3005099803-2025-06209
Device Sequence Number9258603
Product Code FGE
UDI-Device Identifier08714729856856
UDI-Public(01)08714729856856(17)260808(10)35798014
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model NumberM00537260
Device Catalogue NumberM00537260
Device Lot Number0035798014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown